# SDR 95ZZZX3459

- Difficulty date: June 20, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8377C
- Make and model: Piper PA-34-200T
- Aircraft serial: 34760133
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 756665
- Condition: Cracked
- Location: Bead Rim
- Part time: 5,271 hours
- Component: Parkerhanfin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 6 INCH CRACK WAS DISCOVERED ON THE LEFT MAIN GEAR OUTER WHEEL HALF WHERE THE TIRE BEAD RIDES.  IT WAS DISCOVERED DURING AN 100-HOUR INSPECTION.
